MAUDE Adverse Event Report: ABBOTT MEDICAL MitraClip G4 Clip Delivery System (MDR); Mitral Valve Repair Devices

ABBOTT MEDICAL MitraClip G4 Clip Delivery System (MDR); Mitral Valve Repair Devices
Model Number CDS0706-XT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Heart Failure/Congestive Heart Failure (4446)
Date of Event 06/04/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that on (b)(6) 2026, a mitraclip procedure was performed to treat functional mitral regurgitation (mr) with a grade of 4+.The patient had a history of heart and organ failure.An xtw clip was successfully implanted.To further reduce mr, an xt clip was deployed.However, after deployment, a jet was observed coming through the anterior leaflet.An abbott pfo closure device was used to treat the jet.Mr was reduced to a grade of <1.There was no clinically significant delay in the procedure.The following morning, the mr remained at <1 and the patient was discharged.On an unknown date, the patient returned to the hospital due to shortness of breath.The physician determined it was due to heart and organ failure.On (b)(6) 2026, the patient passed away.The abbott devices remained stable.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
MitraClip G4 Clip Delivery System (MDR)
Common Device Name
Mitral Valve Repair Devices
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25659755
Report Number2135147-2026-04454
Device Sequence Number14894264
Product Code NKM
UDI-Device Identifier05415067037404
UDI-Public(01)05415067037404(17)260715(10)50715R1025
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2026
Device Model NumberCDS0706-XT
Device Catalogue NumberCDS0706-XT
Device Lot Number50715R1025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Death; Hospitalization;
Patient SexUnknown